zbMATH — the first resource for mathematics

Extended iterative methods for the solution of operator equations. (English) Zbl 0375.65030

65J05 General theory of numerical analysis in abstract spaces
Full Text: DOI EuDML
[1] Bosarge, W.E., Falb, P.L.: A multipoint method of third order. J. Optimization Theory Appl.4, 156-166 (1969) · Zbl 0172.18703 · doi:10.1007/BF00930576
[2] Bosarge, W.E., Falb, P.L.: Infinite dimensional multipoint methods and the solution of two point boundary value problems. Numer. Math.14, 264-286 (1970) · Zbl 0193.12702 · doi:10.1007/BF02163335
[3] Brent, R.P.: Some efficient algorithms for solving systems of nonlinear equations. SIAM J. Numer. Anal.10, 327-344 (1973) · Zbl 0258.65051 · doi:10.1137/0710031
[4] Collatz, L.: Some applications of functional analysis to analysis, particularly to nonlinear integral equations. In: Nonlinear functional analysis and applications (L.B. Rall, ed.), pp. 1-43. New York: Academic Press 1971 · Zbl 0227.45008
[5] Gill, P.E., Murray, W.: Newton-type methods for unconstrained and linearly constrained optimization. Math. Programming7, 311-350 (1974) · Zbl 0297.90082 · doi:10.1007/BF01585529
[6] Gill, P.E., Murray, W.: Algorithms for the solution of the nonlinear least-squares problem. National Physical Laboratory Report NAC 71, 1976 · Zbl 0324.65031
[7] Kantorovich, L.V., Akilov, G.P.: Functional analysis in normed spaces. Oxford: Pergamon Press 1964 · Zbl 0127.06104
[8] Meyer, R.R., Roth, P.M.: Modified damped least squares: an algorithm for nonlinear estimation. J. Inst. Math. Appl.9, 218-233 (1972) · Zbl 0243.65003 · doi:10.1093/imamat/9.2.218
[9] Ortega, J.M., Rheinboldt, W.C.: Iterative solution of nonlinear equations in several variables. New York: Academic Press 1970 · Zbl 0241.65046
[10] Rall, L.B.: Computational solution of nonlinear operator equations. New York: Wiley 1969 · Zbl 0175.15804
[11] Rheinboldt, W.C.: A unified convergence theory for a class of iterative processes. SIAM J. Numer. Anal.5, 42-63 (1968) · Zbl 0155.46701 · doi:10.1137/0705003
[12] Traub, J.F.: Iterative methods for the solution of equations. Englewood Cliffs: Prentice-Hall 1964 · Zbl 0121.11204
[13] Wolfe, M.A.: Some methods for least squares estimation. J. Inst. Math. Appl.18, 219-236 (1976) · Zbl 0353.65037 · doi:10.1093/imamat/18.2.219
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.